MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) lot 297 result on 3 different samples from the same patient.The samples were tested with an alternate method and resulted negative.It is unknown whether the initial reactive results were reported to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Note: this mdr is submitted for the discordant result from 01-aug-2025.Separate mdrs are being submitted for the results from 22-sep-2025 and 09-may-2025.
 
Event or Problem Description
The customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) lot 297 result on 3 different samples from the same patient.The samples were tested with an alternate method and resulted negative.It is unknown whether the initial reactive results were reported to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00203 initial report on 07-nov-2025.Correction: section b5 in the mdr 1219913-2025-00203 filed on 07-nov-2025 incorrectly indicated that all results were obtained with atellica im toxoplasma igg (toxo g) lot 297.However, results from 01-aug-2025 and 22-sep-2025 were obtained using lot 297 and the result from 09-may-2025 was obtained using lot 296.Section b5 and b6 have been updated in this report to correct and clarify lot information.Additional information: siemens completed the investigation for reactive (positive) atellica im toxoplasma igg (toxo g) results on different samples from the same patient.The samples were tested with an alternate method and resulted negative.Reagent issues were ruled out based on review of quality control (qc), which showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens retrieved and reviewed field peer patient data on 17-oct-2025 for toxo g lots 292, 295, 296, 297 and 298 (n=395,632).Complaint lots 297 and 296 qualitatively recovered similar to other lots.Based on the information, the calculated % specificity for lot 297 and lot 296 is 99.84%.Per the atellica im toxo g instructions for use (ifu) 10995430_en rev.03, 2022-05, the total initial relative specificity from 3 studies was 98.6%.Return of the patient sample for further investigation is not possible as there is no sample volume available.Based on the available information, the cause of the discordant results appears to be patient specific, and the reported issue is resolved by routine troubleshooting/retesting.The customer is operational, and a product issue was not identified.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.Note: this mdr 1219913-2025-00203 supplemental 1 report is submitted for the discordant result from 01-aug-2025, lot 297.Reference mdr 1219913-2025-00202 supplemental 1 report for the discordant result from 22-sep-2025, lot 297.Reference mdr 1219913-2025-00204 supplemental 1 report for the discordant result from 09-may-2025, lot 296.
 
Event or Problem Description
Correction, as described in section h10: the customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) result on 3 different samples from the same patient.The samples were tested with an alternate method and resulted negative.It is unknown whether the initial reactive results were reported to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key23496522
Report Number1219913-2025-00203
Device Sequence Number9037946
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)88644297(17)260109
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number88644297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown